Advertisement

Lie Symmetry Analysis and Some Exact Solutions of (2+1)-dimensional KdV-Burgers Equation

  • Rajan Arora
  • Astha ChauhanEmail author
Original Paper
  • 30 Downloads

Abstract

In this work, the Lie group method is used to perform the similarity reduction and to obtain the exact solutions of the \((2+1)\)-dimensional KdV-Burgers equation. Similarity transformation method reduces \((2+1)\)-dimensional KdV-Burgers equation into \((1+1)\)-dimensional PDEs, later it reduces these PDEs into various ordinary differential equations and helps to find exact solutions of \((2+1)\)-dimensional KdV-Burgers equation. With the help of reduced equations, we have obtained the exact explicit solutions. Moreover, later by power series method, the exact analytic solutions of the KdV-Burgers equation are obtained.

Keywords

KdV-Burgers equation Similarity transformation method Infinitesimal generator Similarity solutions 

Notes

Acknowledgements

The work of the second author is supported by the “University Grant Commission”, New Delhi.

References

  1. 1.
    Rogers, C., Schief, W.K.: Bäcklund and Darboux Transformations: Geometry and Modern Applications in Soliton Theory, vol. 30. Cambridge University Press, Cambridge (2002)CrossRefGoogle Scholar
  2. 2.
    Mustafa Inc, Aliyu, I.A., Yusuf, A., Baleanu, D.: New solitary wave solutions and conservation laws to the Kudryashov–Sinelshchikov equation. Opt. Int. J. Light Electron. Opt. 142, 665–673 (2017)Google Scholar
  3. 3.
    Mustafa Inc, Yusuf, A., Aliyu, A.I.: Dark optical and other soliton solutions for the three different nonlinear Schrödinger equations. Opt. Quantum Electron. 49(11), 354 (2017)Google Scholar
  4. 4.
    Sahoo, S., Garai, G., Saha Ray, S.: Lie symmetry analysis for similarity reduction and exact solutions of modified KdVZakharov–Kuznetsov equation. Nonlinear Dyn. 87(3), 1995–2000 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Wazwaz, A.-M.: The tan h method: solitons and periodic solutions for the Dodd–Bullough–Mikhailov and the Tzitzeica–Dodd–Bullough equations. Chaos Solitons Fractals 25(1), 55–63 (2005)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Mingliang, W.: Solitary wave solutions for variant Boussinesq equations. Phys. Lett. A 199, 169–172 (1995)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Bluman, G.W., Cole, J.D.: Similarity methods for differential equations. Appl. Math. Sci. (1974).  https://doi.org/10.1007/978-1-4612-6394-4
  8. 8.
    Olver, P.J.: Applications of Lie Groups to Differential Equations, vol. 107. Springer, Berlin (1993)zbMATHGoogle Scholar
  9. 9.
    Clarkson, P.A., Kruskal, M.D.: New similarity reductions of the Boussinesq equation. J. Math. Phys. 30(10), 2201–2213 (1989)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Chen, C.K., Ho, S.H.: Solving partial differential equations by two-dimensional differential transform method. Appl. Math. Comput. 106(2–3), 171–179 (1999)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Abdel-Gawad, H.I., Tantawy, M., Mustafa Inc., Yusuf, A.: On multi-fusion solitons induced by inelastic collision for quasi-periodic propagation with nonlinear refractive index and stability analysis. Mod. Phys. Lett. B (2018). https://doi.org/10.1142/S0217984918503530
  12. 12.
    Baleanu, D., Mustafa Inc, Yusuf, A., Aliyu, A.I.: Traveling wave solutions and conservation laws for nonlinear evolution equation. J. Math. Phys. 59(2), 023506 (2018)Google Scholar
  13. 13.
    Baleanu, D., Mustafa Inc, Yusuf, A., Aliyu, A.I.: Space-time fractional Rosenou–Haynam equation: Lie symmetry analysis, explicit solutions and conservation laws. Adv. Differ. Equ. 2018(1), 46 (2018)Google Scholar
  14. 14.
    Mustafa Inc, Aliyu, A.I., Yusuf, A., Baleanu, D.: Optical solitons for Biswas–Milovic model in nonlinear optics by Sine–Gordon equation method. Opt. Int. J. Light Electron. Opt. 157, 267–274 (2018)Google Scholar
  15. 15.
    Mustafa Inc, Aliyu, A.I., Yusuf, A., Baleanu, D.: Optical solitons for complex Ginzburg–Landau model in nonlinear optics. Opt. Int. J. Light Electron. Opt. 158, 368–375 (2018)Google Scholar
  16. 16.
    Mustafa Inc, Aliyu, A.I., Yusuf, A., Baleanu, D.: Dispersive optical solitons and modulation instability analysis of Schrödinger–Hirota equation with spatio-temporal dispersion and Kerr law nonlinearity. Superlattices Microstruct. 113, 319–327 (2018)Google Scholar
  17. 17.
    Lie, S.: On integration of a class of linear partial differential equations by means of definite integrals. CRC Handb. Lie Group Anal. Differ. Equ. 2, 328–368 (1881)zbMATHGoogle Scholar
  18. 18.
    Yusuf, A., Mustafa Inc, Aliyu, A.I., Baleanu, D.: Solitons and conservation laws for the (2+ 1)-dimensional Davey–Stewartson equations with conformable derivative. J. Adv. Phys. 7(2), 167–175 (2018)Google Scholar
  19. 19.
    Arora, R.: Similarity solutions and evolution of weak discontinuities in a Van der Waals gas. Can. Appl. Math. Q 13, 297–311 (2005)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Arora, R., Sharma, V.D.: Convergence of strong shock in a Van der Waals gas. SIAM J. Appl. Math. 66(5), 1825–1837 (2006)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Baleanu, D., Mustafa Inc, Yusuf, A., Aliyu, A.I.: Lie symmetry analysis and conservation laws for the time fractional simplified modified Kawahara equation. Open Phys. 16(1), 302–310 (2018)Google Scholar
  22. 22.
    Baleanu, D., Mustafa Inc, Yusuf, A., Aliyu, A.I.: Optimal system, nonlinear self-adjointness and conservation laws for generalized shallow water wave equation. Open Phys. 16(1), 364–370 (2018)Google Scholar
  23. 23.
    Ying-Hui, T., Han-Lin, C., Xi-Qiang, L.: Reduction and new explicit solutions of (2+ 1)-dimensional breaking soliton equation. Commun. Theor. Phys. 45(1), 33 (2006)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Mustafa Inc, Aliyu, A.I., Yusuf, A., Baleanu, D.: Combined optical solitary waves and conservation laws for nonlinear Chen–Lee–Liu equation in optical fibers. Opt. Int. J. Light Electron. Opt. 158, 297–304 (2018)Google Scholar
  25. 25.
    Kumar, M., Kumar, R., Kumar, A.: On similarity solutions of Zabolotskaya–Khokhlov equation. Comput. Math. Appl. 68(4), 454–463 (2014)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Jin-qian, Y., Liu, X., Wang, T.: Exact solutions and conservation laws of (2+ 1)-dimensional Boiti–Leon–Pempinelli equation. Appl. Math. Comput. 216(8), 2293–2300 (2010)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Hong-Yan, Z.: New similarity solutions for the (2+1)-dimensional Nizhnik–Novikov–Veselov equation. Commun. Theor. Phys. 59(3), 263–267 (2013)CrossRefGoogle Scholar
  28. 28.
    Fan, E., Zhang, J., Hon, B.Y.C.: A new complex line soliton for the two-dimensional KdVBurgers equation. Phys. Lett. A 291(6), 376–380 (2001)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Hirota, R.: Exact solution of the Korteweg–de Vries equation for multiple collisions of solitons. Phys. Rev. Lett. 27(18), 1192–1194 (1971)CrossRefGoogle Scholar
  30. 30.
    Liu, H., Li, J.: Lie symmetry analysis and exact solutions for the short pulse equation. Nonlinear Anal. Theory Methods Appl. 71(5–6), 2126–2133 (2009)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Liu, H., Li, J., Liu, L.: Lie symmetry analysis, optimal systems and exact solutions to the fifth-order KdV types of equations. J. Math. Anal. Appl. 368(2), 551–558 (2010)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Liu, H., Li, J., Zhang, Q.: Lie symmetry analysis and exact explicit solutions for general Burgers equation. J. Comput. Appl. Math. 228(1), 1–9 (2009)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Zhang, Y.: Lie symmetry analysis and exact solutions of the Sharma–Tasso–Olever equation. Int. J. Appl. Math 46(2), 1–5 (2016)MathSciNetGoogle Scholar
  34. 34.
    Mustafa Inc, Hashemi, M.S., Aliyu, A.: Exact solutions and conservation laws of the Bogoyavlenskii equation. Acta Phys. Polonica A (2018).  https://doi.org/10.12693/APhysPolA.133.1133
  35. 35.
    Mustafa Inc, Yusuf, A., Aliyu, A.I., Baleanu, D.: Lie symmetry analysis and explicit solutions for the time fractional generalized Burgers–Huxley equation. Opt. Quantum Electron. 50(2), 94 (2018)Google Scholar
  36. 36.
    Tchier, F., Yusuf, A., Aliyu, A.I., Baleanu, D., et al.: Time fractional third-order variant Boussinesq system: symmetry analysis, explicit solutions, conservation laws and numerical approximations. Eur. Phys. J. Plus 133(6), 240 (2018)CrossRefGoogle Scholar
  37. 37.
    Rudin, W.: Principles of Mathematical Analysis. China Machine Press, Beijing (2004)zbMATHGoogle Scholar

Copyright information

© Springer Nature India Private Limited 2019

Authors and Affiliations

  1. 1.Department of Applied Science and EngineeringIndian Institute of Technology RoorkeeRoorkeeIndia

Personalised recommendations